# SDR MASA2010111501270

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 18,627 hours, 12,807 cycles
- System (JASC): 3242 · Brake
- Part: Puck
- Condition: Broken
- Location: Brake Assy
- Component: Brake
- Component part number: 50136421
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE ASSY PUCK BROKEN (BRAKE RELEASE SPRING BROKEN).  MX REMOVED AND REPLACED NR 4 BRAKE ASSY.
